MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2010.02.059

Медицинская библиотека · Journal of the American Academy of Dermatology · 2010

Cutaneous toxicities of antiretroviral therapy for HIV: part II. Nonnucleoside reverse transcriptase inhibitors, entry and fusion inhibitors, integrase inhibitors, and immune reconstitution syndrome.

Introcaso Camille E, Hines Janet M, Kovarik Carrie L

СтатьяОбзорПеревод в очереди

Аннотация

Cutaneous manifestations of antiretroviral medications for HIV are common and potentially dangerous conditions encountered by dermatologists. Part II of this two-part series on the cutaneous effects of antiretroviral medications for HIV will discuss the four most recent classes of medications that have been developed and immune reconstitution syndrome--an important diagnostic consideration when evaluating a dermatologic patient who is taking antiretroviral medications.

Для цитирования: Introcaso Camille E, Hines Janet M, Kovarik Carrie L. Cutaneous toxicities of antiretroviral therapy for HIV: part II. Nonnucleoside reverse transcriptase inhibitors, entry and fusion inhibitors, integrase inhibitors, and immune reconstitution syndrome.. Journal of the American Academy of Dermatology. 2010. DOI: 10.1016/j.jaad.2010.02.059.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.